# SDR SWIA201231483

- Difficulty date: August 5, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 22,347 hours, 13,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS HAVE BULBS THAT ARE OUT.  (FLT 5618)  RELAMPED EMERGENCY LIGHT.
